| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in lens vial.Visual inspection found the haptic torn.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a 12.6mm micl12.6 implantable collamer lens, -7.5 diopter, was torn while being loaded and there was no patient contact.The backup lens was implanted with no problem.The reporter indicated the cause of the event was unknown.